# SDR N3XR2016111700001

- Difficulty date: November 5, 2016
- Submitted: November 17, 2016
- Operation: General aviation
- Filed by: Embry-Riddle Aeronautical University Inc, repair station N3XR816N
- Aircraft: N199SA
- Make and model: Bbavia 8KCAB
- Aircraft serial: 10462007
- Aircraft time: 2,566 hours
- System (JASC): 7713 · Manifold Pressure (MP) Indicating
- Part: Gauge
- Part number: 6335
- Part serial: 190771
- Condition: Contaminated
- Location: Map
- Part time: 2,566 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE PILOT REPORTED SLUGGISH MAP READINGS.INVESTIGATION REVEALED THAT THE MAP LINE HAD RESIDUAL FLUID IN IT AND THAT THIS FLUID ENTERED THE MAP GAUGE. THIS HAS PREVIOUSLY HAPPENED ON AT LEAST TWO OCCASIONS.
